Babcock's curve and the problem of Chaucer's final ‐e
Bibliographic Data
| ID | 8864543 |
|---|---|
| Authors | Steven R Guthrie (corresponding author) |
| Year | 1988 |
| Volume | 69 |
| Issue | 5 |
| Pages | 386-395 |
| Publication date | 1988-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | English Studies (JOURNAL) |
| Journal identifiers | ISSN: 0013-838X • E-ISSN: 1744-4217 |
| Publisher | Routledge (PUBLISHER • GB) |
| DOI | 10.1080/00138388808598593 |
| OpenAlex | W1980436995 |
| Language | EN |
| Citations received | 1 |
| References cited | 2 |
Art · Literature · History and Theory of Mathematics · Mathematics · Mathematics and Applications · Philosophy
| Highly cited | No |
|---|